A 21-year-old male patient with no history of systemic disease or drug use presented to our clinic with redness and pain in the right eye. Best corrected visual acuity was 20/20 in both eyes. Inflamed pinguecula was observed on slit-lamp examination and the patient was prescribed ophthalmic nepafenac eye drops. After instilling the drops that day and the next day, the patient presented again due to pruritus and rash. Upon consultation with the dermatology department, the patient was diagnosed with drug-induced allergic urticaria and the nepafenac drops were discontinued. Although urticaria has been reported as a side effect after systemic non-steroidal anti-inflammatory drug (NSAID) use, such a reaction has not been reported with an ophthalmic NSAID and ours is the first reported case of urticaria following ophthalmic nepafenac use. This unique case highlights the fact that ophthalmologists must also keep urticaria in mind as a potential side effect when prescribing this drug.